# SDR FDEA201612124388

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 75,312 hours, 14,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY L3 DOOR FORWARD LOWER FUSELAGE FRAME WEB CRACKED BS 1255 BETWEEN LONGERONS 26 AND 27L.  REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
